# SDR IPXA2021090473555

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT LOWER CARGO DOOR OUTER SKIN DENT AND GOUGE REPAIR REQUIRES PERMANENT REPAIR.REPAIRED AFT LOWER CARGO DOOR OUTER SKIN DENT AND GOUGE IAW VT-SAA EA 011-5230-01-A9320 REV. IR AND UPS EO MD11-5230-81430-A. (MINOR)
